# SDR DL757060879

- Difficulty date: October 21, 2006
- Submitted: October 23, 2006
- Operation: Air carrier
- Aircraft: N621DL
- Make and model: Boeing 757232
- Aircraft serial: 22911
- Aircraft time: 65,570 hours, 32,455 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 02031461201
- Condition: Broken
- Location: L2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ASSY DAMAGED L2 DOOR.  REPLACED L2 DOOR EXIT LIGHT ASSY.
